# SDR DHLA2008745609

- Difficulty date: September 12, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR AT WBL 164.5 LOWER CHORD WITH CORROSION.  REPAIRED RIGHT WING FRONT SPAR LOWER CHORD IAW B727 SRM 57-10-6 FIG 2 DETAIL II.
